# SDR USAA090003

- Difficulty date: September 19, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 1G386
- Part serial: 4747
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 6808 - LGA-BOS - AT CRUISE ALTITUDE 16,000 START VALVE OPEN LIGHT ILLUMINATED.  FOLLOWED ALL CHECKLISTS AND PROCEDURES.  REPLACED NR 3 START VALVE AND PRESSURE SWITCH PER MM 80-11-11.  INSPECTED STARTER PER MM 80-11-1.  OPS CHECK OK.  REPLACED NR 3 START VALVE LIGHT SOCKET DUE TO INTERMITTENT TEST FUNCTION.  (M)
